# SDR AALA201810189011

- Difficulty date: October 15, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 70,851 hours, 8,950 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT SEAT AT 1R FLASHLIGHT INOPERABLE. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-64-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
